Arkiv for Matematik, 2003

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (31 articles)

Volume 42, Issue 1

[1] James type results for polynomials and symmetric multilinear forms

Maria D. Acosta Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada Julio Becerra Guerrero E. U. Arquitectura Técnica Departmento, de Matemática Aplicada, Universidad de Granada Manuel Ruiz Galán Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada

TBD mathscidoc:1701.333012

Arkiv for Matematik, 42, (1), 1-11, 2002.9
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 175 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rademacher chaos: tail estimates versus limit theorems

Ron Blei Department of Mathematics, University of Connecticut Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.333013

Arkiv for Matematik, 42, (1), 13-29, 2002.9
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Projections in the space$H$^{∞}and the corona theorem for subdomains of coverings of finite bordered Riemann surfaces

Alexander Brudnyi Department of Mathematics and Statistics, University of Calgary

TBD mathscidoc:1701.333014

Arkiv for Matematik, 42, (1), 31-59, 2002.12
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Dynamique des applications polynomiales semi-régulières

Tien-Cuong Dinh Mathématique, Bât. 425 UMR 8628, Université Paris-Sud Nessim Sibony Mathématique, Bât. 425 UMR 8628, Université Paris-Sud

TBD mathscidoc:1701.333015

Arkiv for Matematik, 42, (1), 61-85, 2002.11
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Analyticity of the density of electronic wavefunctions

Søren Fournais Laboratoire de Mathématiques, Université Paris-Sud-Bât 425 Maria Hoffmann-Ostenhof Institut für Mathematik, Universität Wien Thomas Hoffmann-Ostenhof Institut für Theoretische Chemie, Universität Wien Thomas Østergaard Sørensen Department of Mathematical Sciences, Aalborg University

TBD mathscidoc:1701.333016

Arkiv for Matematik, 42, (1), 87-106, 2002.11
[ Download ] [ 2017-01-08 20:36:08 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On CL-spaces and almost CL-spaces

Miguel Martín Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada Rafael Payá Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada

TBD mathscidoc:1701.333017

Arkiv for Matematik, 42, (1), 107-118, 2002.11
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium

Victor P. Palamodov School of Mathematical Sciences, Tel Aviv University

TBD mathscidoc:1701.333018

Arkiv for Matematik, 42, (1), 119-152, 2002.11
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Multiple summing operators on$C(K)$spaces

David Pérez-García Departamento de Análisis Matemático Facultad de Matemáticas, Universidad Complutense de Madrid Ignacio Villanueva Departamento de Análisis Matemático Facultad de Matemáticas, Universidad Complutense de Madrid

TBD mathscidoc:1701.333019

Arkiv for Matematik, 42, (1), 153-171, 2003.7
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Vanishing residue characterization of the sine-Gordon hierarchy

François Treves Mathematics Department, Rutgers University

TBD mathscidoc:1701.333020

Arkiv for Matematik, 42, (1), 173-203, 2002.9
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] James type results for polynomials and symmetric multilinear forms

Maria D. Acosta Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada Julio Becerra Guerrero E. U. Arquitectura Técnica Departmento, de Matemática Aplicada, Universidad de Granada Manuel Ruiz Galán Facultad de Ciencias Departmento de Análisis Matemático, Universidad de Granada

TBD mathscidoc:1701.333021

Arkiv for Matematik, 42, (1), 1-11, 2002.9
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Rademacher chaos: tail estimates versus limit theorems

Ron Blei Department of Mathematics, University of Connecticut Svante Janson Department of Mathematics, Uppsala University

TBD mathscidoc:1701.333022

Arkiv for Matematik, 42, (1), 13-29, 2002.9
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 156 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Projections in the space$H$^{∞}and the corona theorem for subdomains of coverings of finite bordered Riemann surfaces

Alexander Brudnyi Department of Mathematics and Statistics, University of Calgary

TBD mathscidoc:1701.333023

Arkiv for Matematik, 42, (1), 31-59, 2002.12
[ Download ] [ 2017-01-08 20:36:09 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Dynamique des applications polynomiales semi-régulières

Tien-Cuong Dinh Mathématique, Bât. 425 UMR 8628, Université Paris-Sud Nessim Sibony Mathématique, Bât. 425 UMR 8628, Université Paris-Sud

TBD mathscidoc:1701.333024

Arkiv for Matematik, 42, (1), 61-85, 2002.11
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Analyticity of the density of electronic wavefunctions

Søren Fournais Laboratoire de Mathématiques, Université Paris-Sud-Bât 425 Maria Hoffmann-Ostenhof Institut für Mathematik, Universität Wien Thomas Hoffmann-Ostenhof Institut für Theoretische Chemie, Universität Wien Thomas Østergaard Sørensen Department of Mathematical Sciences, Aalborg University

TBD mathscidoc:1701.333025

Arkiv for Matematik, 42, (1), 87-106, 2002.11
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On CL-spaces and almost CL-spaces

Miguel Martín Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada Rafael Payá Departamento de Análisis Matemático Facultad de Ciencias, Universidad de Granada

TBD mathscidoc:1701.333026

Arkiv for Matematik, 42, (1), 107-118, 2002.11
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Fundamental solutions of the acoustic and diffusion equations in nonhomogeneous medium

Victor P. Palamodov School of Mathematical Sciences, Tel Aviv University

TBD mathscidoc:1701.333027

Arkiv for Matematik, 42, (1), 119-152, 2002.11
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Multiple summing operators on$C(K)$spaces

David Pérez-García Departamento de Análisis Matemático Facultad de Matemáticas, Universidad Complutense de Madrid Ignacio Villanueva Departamento de Análisis Matemático Facultad de Matemáticas, Universidad Complutense de Madrid

TBD mathscidoc:1701.333028

Arkiv for Matematik, 42, (1), 153-171, 2003.7
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Vanishing residue characterization of the sine-Gordon hierarchy

François Treves Mathematics Department, Rutgers University

TBD mathscidoc:1701.333029

Arkiv for Matematik, 42, (1), 173-203, 2002.9
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 42, Issue 2

[1] Superposition operators between the Bloch space and Bergman spaces

Venancio Álvarez Departamento de Análisis Matemático, Universidad de Málaga M. Auxiliadora Márquez Departamento de Análisis Matemático, Universidad de Málaga Dragan Vukotić Departamento de Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.333030

Arkiv for Matematik, 42, (2), 205-216, 2003.4
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The highest smoothness of the Green function implies the highest density of a set

Vladimir V. Andrievskii Department of Mathematical Sciences, Kent State University

TBD mathscidoc:1701.333031

Arkiv for Matematik, 42, (2), 217-238, 2003.1
[ Download ] [ 2017-01-08 20:36:10 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A transformation from Hausdorff to Stieltjes moment sequences

Christian Berg Department of Mathematics, University of Copenhagen Antonio J. Durán Departamento de Análisis Matemático, Universidad de Sevilla

TBD mathscidoc:1701.333032

Arkiv for Matematik, 42, (2), 239-257, 2003.4
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The $$\bar \partial $$ -problem with support conditions on some weakly pseudoconvex domainswith support conditions on some weakly pseudoconvex domains

Judith Brinkschulte Mathematisches Institut, Universität Leipzig

TBD mathscidoc:1701.333033

Arkiv for Matematik, 42, (2), 259-282, 2002.12
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 162 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $E′$and its relation with vector-valued functions on$E$

Daniel Carando Departamento de Matemática y Ciencias, Universidad de San Andrés Silvia Lassalle Departmento de Matematica-Pab I Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires

TBD mathscidoc:1701.333034

Arkiv for Matematik, 42, (2), 283-300, 2003.4
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 197 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Every positive integer is the Frobenius number of an irreducible numerical semigroup with at most four generators

Pedro A. García-Sánchez Departamento de Álgebra, Universidad de Granada José C. Rosales Departamento de Álgebra, Universidad de Granada

TBD mathscidoc:1701.333035

Arkiv for Matematik, 42, (2), 301-306, 2003.2
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Modules of principal parts on the projective line

Helge Maakestad Department of Mathematics Faculty of Exact Sciences, Bar-Ilan University

TBD mathscidoc:1701.333036

Arkiv for Matematik, 42, (2), 307-324, 2003.2
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entire curves avoiding given sets in$C$^{$n$}

Nikolai Nikolov Institute of Mathematics and Informatics, Bulgarian Academy of Sciences Peter Pflug Fakultät V Institut für Mathematik, Carl von Ossietzky Universität Oldenburg

TBD mathscidoc:1701.333037

Arkiv for Matematik, 42, (2), 325-334, 2003.3
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 159 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Jensen measures and analytic multifunctions

Evgeny A. Poletsky Department of Mathematics, Syracuse University

TBD mathscidoc:1701.333038

Arkiv for Matematik, 42, (2), 335-352, 2003.3
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] An explicit inversion formula for the exponential Radon transform using data from 180°

Hans Rullgård Department of Mathematics, Stockholm University

TBD mathscidoc:1701.333039

Arkiv for Matematik, 42, (2), 353-362, 2002.12
[ Download ] [ 2017-01-08 20:36:11 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation

Oleg Safronov Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333040

Arkiv for Matematik, 42, (2), 363-377, 2003.2
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 196 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Local energy decay of solutions to the wave equation for nontrapping metrics

Georgi Vodev Département de Mathématiques UMR 6629 du CNRS, Université de Nantes

TBD mathscidoc:1701.333041

Arkiv for Matematik, 42, (2), 379-397, 2003.3
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 82 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A topological rigidity theorem on open manifolds with nonnegative Ricci curvature

Qiaoling Wang Departamento de Matemática-IE, Universidade de Brasília

TBD mathscidoc:1701.333042

Arkiv for Matematik, 42, (2), 399-407, 2003.4
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 193 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved